# SDR SIMA202005298001

- Difficulty date: May 28, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 47,634 hours, 43,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522215407
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, QC FOUND THE LAV CENTER OMEGA BEAM CORRODED AT NUT PLATE HOLE JUST AFT OF FR 59.  REPAIRED LAV CENTER OMEGA BEAM NUT PLATE HOLE JUST AFT OF FR 59 IAW SRM 53-24-10RE.
